Advances in Difference Equations
Volume 2009 (2009), Article ID 829735, 21 pages
doi:10.1155/2009/829735
Positive solutions for boundary value problems of second-order functional dynamic equations on time scales
Ilkay Yaslan Karaca
Department of Mathematics, Ege University, Bornova, 35100 Izmir, Turkey
Abstract
Criteria are established for existence of least one or three positive solutions for boundary value problems of second-order functional dynamic equations on time scales. By this purpose, we use a fixed-point index theorem in cones and Leggett-Williams fixed-point theorem.